# SDR ASAA2021033034480

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 48,178 hours, 14,415 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL350 AUTOPILOT B DISCONNECTED.  REESTABLISHED AUTOPILOT B, DISCONNECTED A SECOND TIME.  ESTABLISH AUTOPILOT A OPERATED NORMALLY.  NO OTHER INDICATIONS, NEGATIVE TURBULENCE. GROUNDED - YES.  INITIAL EVALUATION, PERFORMED DFCS BITE IAW B737-800 FIM 22-11 TASK 801, NO CURRENT FAULTS.  PERFORMED ADDITIONAL TEST - AUTOPILOT (GROUP 11), NO FAULTS FOUND.  A/P DISCONNECT FAULTS WERE PRESENT ON PREVIOUS LEG (LEG 01), PERFORMED LAND VERIFY TEST IAW AMM 22-11-00-700-801.  PASSES ALL TESTS, NO FAULTS FOUND.  NO A/C HISTORY FOR A/P CHANNEL B LAST 30 DAYS.  A/C OK FOR SERVICE.
